MathSciNet Relay Station
MathSciNet bibliographic data
MR947640 11R16 (11R33)
Spearman, Blair K.; Williams, Kenneth S. Cyclic quartic fields with relative integral bases over their quadratic subfields. Proc. Amer. Math. Soc. 103 (1988), no. 3, 687–694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement